Extreme points and unicity of extremum problems in $H^{1}$ on polydiscs.
Hasumi, Morisuke
Pacific J. Math., Tome 49 (1973) no. 2, p. 523-535 / Harvested from Project Euclid
Publié le : 1973-05-14
Classification:  32A30
@article{1102947950,
     author = {Hasumi, Morisuke},
     title = {Extreme points and unicity of extremum problems in $H^{1}$ on polydiscs.},
     journal = {Pacific J. Math.},
     volume = {49},
     number = {2},
     year = {1973},
     pages = { 523-535},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1102947950}
}
Hasumi, Morisuke. Extreme points and unicity of extremum problems in $H^{1}$ on polydiscs.. Pacific J. Math., Tome 49 (1973) no. 2, pp.  523-535. http://gdmltest.u-ga.fr/item/1102947950/